# SDR 2006UALA00492

- Difficulty date: March 13, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907 S4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER CRACKED STA 907 STR 4R AT FASTENER HOLE.  *S/D*  INSTALLED NEW STRINGER SPLICE REF SRM 51-40-02.
